# SDR SWIA202163085

- Difficulty date: August 13, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N767SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10233
- Aircraft time: 42,815 hours, 27,610 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE BUSHINGS AND HARDWARE ON LH AILERON WING AFT SPAR PER AMM     (C-CHECK RO 12/07/2021)    REMOVED OLD BUSHINGS AND INSTALLED NEW BUSHINGS IN L/H AILERON WING AFT SPR MOUNTS IAW CRJ 700 AMM 20-31-00-400-801-A01
